# SDR QXEA9700085

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- AFT CABIN EMERGENCY CEILING LIGHT, LEFT EGRESS LIGHT, AND AFT EXIT SIGN LOCATOR SIGN ARE INOP.  BATTERY PACK PS3 REPLACED AND LIGHTS OP CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
